Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A reduction of the Poincaré conjecture to other conjectures. II


Author: C. D. Papakyriakopoulos
Journal: Bull. Amer. Math. Soc. 69 (1963), 399-401
DOI: https://doi.org/10.1090/S0002-9904-1963-10944-1
Part I: Bull. Amer. Math. Soc., Volume 68, Number 4 (1962), 360--366
This work is cited by: Bull. Amer. Math. Soc., Volume 69, Number 3 (1963), 402--404
MathSciNet review: 0149455
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Bernard Maskit, On a conjecture concerning planar coverings of surfaces, Bull. Amer. Math. Soc. 69 (1963), 396-398. MR 148040
  • 2. C. D. Papakyriakopoulos, A reduction of the Poincaré conjecture to other conjectures, Bull. Amer. Math. Soc. 68 (1962), 360-366. MR 148039
  • 3. C. D. Papakyriakopoulos, A reduction of the Poincaré conjecture to group theoretic conjectures, Ann. of Math. (2) 77 (1963), 250-305. MR 145496
  • 4. Bruce L. Reinhart, Algorithms for Jordan curves on compact surfaces, Ann. of Math. (2) 75 (1962), 209-222. MR 150740
  • 5. Elvira S. Rapaport, On a problem of Papakyriakopoulos, Bull. Amer. Math. Soc. 69 (1963), 402-404. MR 149456


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10944-1

American Mathematical Society